MAUDE Adverse Event Report: ZIMMER GMBH ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 95 MM, INCLUDING SET SCREW; PROSTHESIS, HIP

ZIMMER GMBH ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 95 MM, INCLUDING SET SCREW; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision was planned approximately 1 year post-implantation for removal of the osteosynthesis material from the femur in a patient with a long trochanteric nail, following pain.However, it was noted that the procedure could not be completed due to malfunction during the operation (see section h11).Attempts have been made and additional information on the reported event has not yet been provided.
 
Additional Manufacturer Narrative
(b)(4).B5: the malfunction that occurred during operation and caused the procedure to be aborted has been captured and will be reported under zimmer biomet complaint number (b)(4).D10: unknow item #, unknow znn long trochanteric nail, lot # unknown.G2: report source france.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4): this follow-up report is being submitted to relay additional information.D10: item # 47249338111, cmn femoral nail, ccd 125â°, left, 㸠11.5 mm, 38 cm, lot # 3134388.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories found no additional related complaints for these items and the reported part and lot combinations.Based on the available information received, the reported event can be confirmed.It cannot be determined whether the revision surgery has been performed to date.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information at this time.

Brand Name
ZNN¿¢, CMN LAG SCREW, ø 10.5 MM, 95 MM, INCLUDING SET SCREW
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19701913
Report Number0009613350-2024-00283
Device Sequence Number3641321
Product Code HSB
UDI-Device Identifier00889024298446
UDI-Public(01)00889024298446(17)271220(10)3140285
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192312
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number47248509510
Device Lot Number3140285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/15/2024
10/22/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/12/2024
11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight64 KG